Alert archive / Indiana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 146, NWS Northern Indiana

August 24, 2007Blackford County, Wells County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Aug 24, 2007, 6:53 PM EDT for Blackford County, Wells County, Indiana. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 24, 2007, 6:53 PM EDT (22:53 UTC)
Expired
Aug 24, 2007, 7:30 PM EDT
In force
37 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

Counties Blackford County, IN, Wells County, IN

The radar

The Northern Indiana radar (KIWX), 95 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 7:03 PM EDTTSTM WND DMG4 W Keystone, INTREES AND POWER LINES BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 24, 4:04 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 876 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
876 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
1676 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 242255
SVRIWX
INC009-179-242330-
/O.NEW.KIWX.SV.W.0146.070824T2253Z-070824T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
653 PM EDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BLACKFORD COUNTY IN EAST CENTRAL INDIANA
  SOUTHWESTERN WELLS COUNTY IN NORTHEAST INDIANA

* UNTIL 730 PM EDT

* AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS SEVERE STORM WAS LOCATED 
  8 MILES NORTH OF UPLAND...AND MOVING EAST AT 35 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  MOUNT ZION...
  MONTPELIER AND KEYSTONE...
  DILLMAN AND ROLL...

THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR PENNY SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4059 8519 4058 8520 4048 8520 4048 8545
      4065 8545 4065 8517 4059 8517
TIME...MOT...LOC 2253Z 269DEG 33KT 4057 8543

$$
1 follow-up statement
000 
WWUS53 KIWX 242312
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
712 PM EDT FRI AUG 24 2007

INC009-179-242330-
/O.CON.KIWX.SV.W.0146.000000T0000Z-070824T2330Z/
WELLS IN-BLACKFORD IN-
712 PM EDT FRI AUG 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHERN BLACKFORD AND SOUTHWESTERN WELLS COUNTIES...

AT 707 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS
LOCATED NEAR MONTPELIER...OR ABOUT 9 MILES NORTH OF HARTFORD CITY...
AND MOVING EAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KEYSTONE AND DILLMAN.

THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR PENNY SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4059 8519 4058 8520 4048 8520 4048 8542
      4065 8542 4065 8517 4059 8517
TIME...MOT...LOC 2312Z 268DEG 22KT 4058 8528

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 4:39 PM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, Aug 24, 4:39 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
439 PM EDT FRI AUG 24 2007

.SHORT TERM...TONIGHT AND TOMORROW.
SHOWER AND THUNDERSTORM CHANCES WILL BE AROUND TIL THAT FRONT
FINALLY MOVES AWAY FROM THE CWA TOMORROW. STORMS THIS AFTERNOON INTO
THIS EVENING WILL HAVE THE CHANCE TO BECOME SEVERE...WITH DAMAGING
WINDS THE PRIMARY CONCERN. ANY STORMS AND SHOWERS WILL ALSO BE
CAPABLE OF PRODUCING HEAVY RAINFALL. PRECIPITABLE WATER IS UP IN THE
TWO TO TWO AND A HALF INCH RANGE. CAPE VALUES ARE UP TO 2000 J/KG.
LIFTED INDEX VALUES DOWN TO NEGATIVE SIX. TOTAL TOTAL VALUES UP TO
55. SWEAT INDEX VALUES UP TO 445. SO THE ATMOSPHERE IS DEFINITELY
UNSTABLE ENOUGH FOR SEVERE WEATHER. THE WIND FIELD FROM THE SURFACE
UP IS FAIRLY UNIFORM IN TERMS OF DIRECTION BUT THERE IS DEFINITELY A
DIFFERENCE IN SPEED. MID LEVELS ARE PROGGED TO BE UP TO AROUND 50
KNOTS WITH JUST ABOVE THAT AROUND 60 TO 70 KNOTS. THIS WILL HELP IN
THUNDERSTORM DEVELOPMENT AND TO KEEP ANY STORMS GOING. THEN ROUGHLY
AFTER MIDNIGHT RAIN CHANCES DECREASE SOME...BUT LIKE MENTIONED
ABOVE...UNTIL THAT FRONT MOVES ON TO THE EAST...SHOWERS AND
THUNDERSTORMS WILL STILL BE POSSIBLE. THAT FRONT HAS BEEN VERY
HELPFUL THIS PAST WEEK IN GIVING US SHOWERS AND STORMS. BY 12Z
SATURDAY A LOW IS PROGGED TO BE JUST NORTHEAST OF DETROIT WITH THE
FRONT RIGHT THROUGH OUR CWA. THEN BY 00Z SUNDAY THE FRONT WILL BE TO
OUR SOUTHEAST WITH HIGH PRESSURE MOVING IN BEHIND THE DEPARTING
FRONT. WITH THE EXPECTED LARGE RAINFALL AMOUNTS EXPECTING LATE THIS
AFTERNOON AND THIS EVENING...ADDING TO THE FLOODING PROBLEMS ALREADY
IN THE CWA...THE FLASH FLOOD WATCH WILL BE CONTINUED INTO TONIGHT.

&&

.LONG TERM...TOMORROW NIGHT THROUGH FRIDAY.
BREAK IN HEAT...HUMIDITY...AND RAIN TO BEGIN EXTENDED PERIOD. SFC
HIGH PRESSURE OVER THE GREAT LAKES REGION SUNDAY WILL PROVIDE SUNNY
DAY WITH PLEASANT TEMPS AND LOW HUMIDITIES. HIGH WILL SLIDE OFF TO
EASTERN SEABOARD BEGINNING OF NEXT WEEK RESULTING IN GRADUAL WARMING
TREND WITH TEMPS REACHING 85-90F RANGE BY TUE. NEXT FRONT TO ARRIVE
ON WED BRINGING CHANCE OF SH/TSRA TO THE AREA. MEDIUM RANGE MODELS
INDICATING BONAFIDE COOL CANADIAN AIRMASS TO COME IN BEHIND THIS
SYSTEM BRINGING DRY WX AND BELOW NORMAL TEMPS TO THE REGION AS 850MB
TEMPS PROGGED TO DROP BELOW 10C BY NEXT FRIDAY.

&&

.AVIATION... /ISSUED 205 PM EDT FRI AUG 24 2007/
THE RADAR IS CURRENTLY FAIRLY QUIET...BUT STORMS WITH DAMAGING
WINDS AND HEAVY RAINFALL POSSIBLE ARE STILL EXPECTED...ROUGHLY
LATE AFTERNOON/EARLY EVENING. THINGS WILL BE VFR UNTIL ANY STORMS
MOVE THROUGH THE AIRPORTS. TIMING IS A LITTLE HARD TO PIN DOWN
WHEN ANY STRONG STORMS WILL MOVE THROUGH SBN AND FWA...SO LEFT THE
TEMPO TIMING THAT WAS IN THE TAFS. THINGS WILL BE WATCHED AND WHEN
ANY STORMS DO DEVELOP TO THE WEST...TAFS CAN THEN BE UPDATED WITH
BETTER...MORE PRECISE TIMING. SHOWER AND THUNDERSTORM CHANCES ARE
NOT REALLY GOING TO END UNTIL THAT FRONT MOVES ON TO THE EAST
TOMORROW...SO HAVE CONTINUED STORM CHANCES THROUGH TONIGHT...ALONG
WITH MVFR CONDITIONS. RAIN CHANCES COULD THEN BE ENDING LATER
TOMORROW MORNING AS THE WIND TURNS TO THE WEST/NORTHWEST.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR INZ003>009-012>018-
     020-022>027-032>034.

MI...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MIZ077>081.

OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ001-002-004-005-
     015-016-024-025.

LM...NONE.
&&

SHORT TERM...LOTHAMER
LONG TERM....LOGSDON
AVIATION...LOTHAMER
Hazardous weather outlook, Aug 24, 5:46 AM EDT, 13 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
546 AM EDT FRI AUG 24 2007

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-251000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
546 AM EDT FRI AUG 24 2007 /446 AM CDT FRI AUG 24 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS MORNING NORTHWEST OF
A LINE FROM MARION TO DEFIANCE. NO SEVERE WEATHER IS EXPECTED WITH
THESE STORMS BUT LOCALLY HEAVY RAIN IS POSSIBLE.

A STRONG UPPER LEVEL DISTURBANCE WILL LIFT NORTHEASTWARD OUT OF
KANSAS LATE THIS AFTERNOON. STRONG WINDS ALOFT AND VERY UNSTABLE
CONDITIONS WILL LEAD TO RAPID SEVERE THUNDERSTORM DEVELOPMENT
AFTER 3 PM EDT. WIDESPREAD DAMAGING WINDS AND ISOLATED TORNADOES ARE
POSSIBLE ESPECIALLY ACROSS NORTHERN INDIANA LATE THIS AFTERNOON
AND EVENING.

SEVERE THUNDERSTORMS ARE EXPECTED TO TRANSITION TO ANOTHER ROUND
OF HEAVY RAIN PRODUCING THUNDERSTORMS TONIGHT...WITH WIDESPREAD
RAINFALL AMOUNTS OF 2 TO 3 INCHES AND LOCALLY AS MUCH AS 5 INCHES
POSSIBLE. THIS WILL EXACERBATE AND EXTEND THE ONGOING FLOODING WITH
SECONDARY FLOOD CRESTS POSSIBLE ON AREA RIVERS THIS WEEKEND.

HOT AND HUMID CONDITIONS WILL REDEVELOP THIS AFTERNOON...
ESPECIALLY SOUTH OF A WINIMAC TO WAUSEON LINE WITH HEAT INDICES OF
95 TO 100 POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LINGERING THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING BUT NO
SEVERE WEATHER IS EXPECTED. RIVER FLOODING WILL CONTINUE OVER
PORTIONS OF THE AREA OVER THE WEEKEND. REFER TO THE LATEST RIVER
FLOOD WARNINGS AND STATEMENTS FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY BY MID AFTERNOON INTO THIS EVENING. IN
ADDITION...REPORTS OF FLOODING WOULD BE APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-251000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
546 AM EDT FRI AUG 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP BY MID AFTERNOON
AND CONTINUE INTO TONIGHT. SOME OF THESE MAY BE SEVERE WITH DAMAGING
WINDS AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NORTH WINDS DOWN THE LONG AXIS OF LAKE MICHIGAN WILL BRING ABOUT AN
INCREASED RISK FOR RIP CURRENTS SATURDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

NWS

In the hours before

Local storm report, Aug 24, 6:05 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
605 PM EDT FRI AUG 24 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     6 N COLUMBIA CITY       41.25N  85.48W
08/24/2007                   WHITLEY            IN   EMERGENCY MNGR

            NUMEROUS TREES DOWN

&&

TCC
Local storm report, Aug 24, 6:24 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
624 PM EDT FRI AUG 24 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0427 PM     TSTM WND DMG     NORTH WEBSTER           41.33N  85.70W
08/24/2007                   KOSCIUSKO          IN   AMATEUR RADIO

            ROOFS OFF 5 HOMES MULTIPLE TREES DOWN ON HOMES

&&

TCC
Local storm report, Aug 24, 6:25 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
625 PM EDT FRI AUG 24 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     HILLSDALE               41.93N  84.64W
08/24/2007                   HILLSDALE          MI   EMERGENCY MNGR

            NUMEROUS TREES DOWN ACROSS COUNTY

&&

TCC
Local storm report, Aug 24, 6:28 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
628 PM EDT FRI AUG 24 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0616 PM     TSTM WND GST     5 W WAUSEON             41.55N  84.24W
08/24/2007  E60 MPH          FULTON             OH   EMERGENCY MNGR

&&

TCC
Local storm report, Aug 24, 6:30 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
630 PM EDT FRI AUG 24 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             HUNTINGTON              40.88N  85.51W
08/24/2007  E0.88 INCH       HUNTINGTON         IN   AMATEUR RADIO

            REPORTED NORTH AND SOUTH OF TOWN

&&

TCC
Local storm report, Aug 24, 6:33 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
633 PM EDT FRI AUG 24 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     CROOKED LAKE            41.68N  85.04W
08/24/2007                   STEUBEN            IN   EMERGENCY MNGR

            NUMEROUS LARGE TREES DOWN... POWER OUT

&&

TCC

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 8:46 PM EDTSevere Thunderstorm WarningIWXLaPorte, Starke59 min
Aug 23, 9:20 PM EDTSevere Thunderstorm WarningIWXSaint Joseph39 min
Aug 23, 9:46 PM EDTRiver Flood WarningIWXElkhart24 hr
Aug 23, 10:02 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, Noble43 min
Aug 23, 10:12 PM EDTFlash Flood WatchIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more44 hr
Aug 23, 10:21 PM EDTSevere Thunderstorm WarningIWXLaPorte, Pulaski, Starke39 min
Aug 23, 10:55 PM EDTSevere Thunderstorm WarningIWXMarshall20 min
Aug 24, 11:01 AM EDTRiver Flood WarningIWXElkhart, Saint Joseph11 hr
Aug 24, 12:01 PM EDTRiver Flood WarningIWXElkhart, Noble10 hr
Aug 24, 4:01 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, Marshall49 min
Aug 24, 4:05 PM EDTSevere Thunderstorm WarningIWXLaGrange, Steuben55 min
Aug 24, 4:17 PM EDTSevere Thunderstorm WarningIWXWhite58 min
Aug 24, 4:29 PM EDTSevere Thunderstorm WarningIWXLaGrange, Noble61 min
Aug 24, 4:40 PM EDTSevere Thunderstorm WarningIWXWhitley49 min
Aug 24, 4:41 PM EDTSevere Thunderstorm WarningIWXCass, Fulton64 min
Aug 24, 5:00 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb, Steuben60 min
Aug 24, 5:02 PM EDTSevere Thunderstorm WarningIWXSteuben58 min
Aug 24, 5:06 PM EDTTornado WarningIWXDeKalb, Steuben32 min
Aug 24, 5:15 PM EDTSevere Thunderstorm WarningIWXCass, Miami60 min
Aug 24, 5:43 PM EDTSevere Thunderstorm WarningIWXAllen62 min
Aug 24, 5:50 PM EDTSevere Thunderstorm WarningIWXHuntington, Wabash47 min
Aug 24, 6:04 PM EDTSevere Thunderstorm WarningIWXGrant, Miami56 min
Aug 24, 6:19 PM EDTSevere Thunderstorm WarningIWXAdams, Wells56 min
Aug 24, 6:42 PM EDTSevere Thunderstorm WarningIWXAllen49 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.